There is a drug commonly used in anesthetic protocols that should NOT be used in the Boxer. That drug is acepromazine, a tranquilizer, that is often used as a pre-anesthetic agent.
In the Boxer, it tends to cause a problem called "first degree heart block," a potentially serious arrhythmia of the heart. It also causes a profound hypotension (severe lowering of the blood pressure) in many Boxers given the drug.
Recently on the Veterinary Information Network, a computer network for practicing veterinarians, an announcement was placed in the cardiology section entitled "Acepromazine and Boxers" describing several adverse reactions to the drug in a very short time span at a vet teaching hospital. The reactions included collapse, respiratory arrest, and profound bradycardia (slow heart rate, less than 60 beats per minute).
Be an advocate for your Boxer and tell your vet NO ACE and make sure a notation is made on his or her file.